# SDR DXTA2008122903447

- Difficulty date: December 28, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N179QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK578
- Aircraft time: 21 hours, 18 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR COMING FROM THE LAV AREA.
